# SDR AALA20150610009

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 66,766 hours, 8,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24C EMER PATH LIGHT LENS IS MISSING.  REPLACED LENS & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-05. SYS CHECKED NORMAL.
